# SDR DALA2021120107382

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 47,737 hours, 24,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - DURING BIRD STRIKE INSPECTION FOUND DENT TO LOWER LEFT FUSELAGE BETWEEN FR5-FR7 17 INCHS FWD OF #3 PITOT PROBE & ABOVE #1 TAT PROBE. CORRECTIVE ACTION: C/W INSPECTION & TEMPORARY REPAIR PER ER/A 595586-14 (8358889)
